Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||An Averaging Principle For Diffusions In Foliated Spaces|
|Abstract:||Consider an SDE on a foliated manifold whose trajectories lay on compact leaves. We investigate the effective behavior of a small transversal perturbation of order e. An average principle is shown to hold such that the component transversal to the leaves converges to the solution of a deterministic ODE, according to the average of the perturbing vector field with respect to invariant measures on the leaves, as ε goes to zero. An estimate of the rate of convergence is given. These results generalize the geometrical scope of previous approaches, including completely integrable stochastic Hamiltonian system. © Institute of Mathematical Statistics, 2016.|
|Editor:||Institute of Mathematical Statistics|
|Citation:||Annals Of Probability. Institute Of Mathematical Statistics, v. 44, p. 567 - 588, 2016.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.